# SDR 95ZZZX1651

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Boeing Distribution Inc, repair station RD4D488M
- System (JASC): 2432 · Battery/Charger System
- Part: Cell
- Part number: 503284
- Condition: Wrong Part
- Location: Battery Can
- Component: Marathon, 7883480011J
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INBOUND INSPECTION REVEALED THE FOLLOWING ON 2-2-95.  CELLS STAMPED 'FURUKAWA' FOUND INSTALLED IN A MARATHON MANUFACTURED CAN.  THE CIRCUIT BREAKER, NORMALLY FOUND IN FRONT OF THE CAN, HAS BEEN INSTALLED IN THE AFT CAVITY OF THE CAN, WITH SCREWS AND A METAL BRACKET.  THE DATA PLATE ON THE OUTSIDE OF THE BATTERY (FRONT) READS:  NICKEL CADMIUM BATTERY, PN 7883480-011J, 24 VOLTS, 6.0 AH AT 2 HR RATE, DATE OF REBUILT 754.30, SN 316, MODIFIED BY JAPAN AIRLINES.  SIDE MARKINGS ARE:  JAL 316 B-419-96200.  BATTERY RETURNED TO SOUTHERN AIR TRANSPORT DUE TO LACK OF TECHNICAL DATA.
